首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
REPRESENTATIONS OF GRAPHS - PERFECT SUBREPRESENTATIONS
被引:1
|
作者
:
GELFAND, IM
论文数:
0
引用数:
0
h-index:
0
机构:
MV LOMONOSOV STATE UNIV,MOSCOW 117234,USSR
MV LOMONOSOV STATE UNIV,MOSCOW 117234,USSR
GELFAND, IM
[
1
]
PONOMAREV, VA
论文数:
0
引用数:
0
h-index:
0
机构:
MV LOMONOSOV STATE UNIV,MOSCOW 117234,USSR
MV LOMONOSOV STATE UNIV,MOSCOW 117234,USSR
PONOMAREV, VA
[
1
]
机构
:
[1]
MV LOMONOSOV STATE UNIV,MOSCOW 117234,USSR
来源
:
FUNCTIONAL ANALYSIS AND ITS APPLICATIONS
|
1980年
/ 14卷
/ 03期
关键词
:
D O I
:
10.1007/BF01086180
中图分类号
:
O29 [应用数学];
学科分类号
:
070104 ;
摘要
:
引用
收藏
页码:177 / 190
页数:14
相关论文
共 50 条
[31]
WINGS AND PERFECT GRAPHS
OLARIU, S
论文数:
0
引用数:
0
h-index:
0
机构:
Department of Computer Science, Old Dominion University, Norfolk
OLARIU, S
[J].
DISCRETE MATHEMATICS,
1990,
80
(03)
: 281
-
296
[32]
PERFECT PRODUCT GRAPHS
RAVINDRA, G
论文数:
0
引用数:
0
h-index:
0
RAVINDRA, G
PARTHASARATHY, KR
论文数:
0
引用数:
0
h-index:
0
PARTHASARATHY, KR
[J].
DISCRETE MATHEMATICS,
1977,
20
(02)
: 177
-
186
[33]
ONLINE PERFECT GRAPHS
DEWERRA, D
论文数:
0
引用数:
0
h-index:
0
DEWERRA, D
[J].
MATHEMATICAL PROGRAMMING,
1978,
15
(02)
: 236
-
238
[34]
CHECKED PERFECT GRAPHS
GURVICH, VA
论文数:
0
引用数:
0
h-index:
0
GURVICH, VA
TEMKIN, MA
论文数:
0
引用数:
0
h-index:
0
TEMKIN, MA
[J].
DOKLADY AKADEMII NAUK,
1992,
326
(02)
: 227
-
232
[35]
Domatically perfect graphs
Matsumoto, Naoki
论文数:
0
引用数:
0
h-index:
0
机构:
Seikei Univ, Fac Sci & Technol, Dept Comp & Informat Sci, 3-3-1 Kichijoji Kitamachi, Musashino, Tokyo 1808633, Japan
Seikei Univ, Fac Sci & Technol, Dept Comp & Informat Sci, 3-3-1 Kichijoji Kitamachi, Musashino, Tokyo 1808633, Japan
Matsumoto, Naoki
[J].
AKCE INTERNATIONAL JOURNAL OF GRAPHS AND COMBINATORICS,
2020,
17
(01)
: 242
-
251
[36]
PERFECT NILPOTENT GRAPHS
Nikmehr, M. J.
论文数:
0
引用数:
0
h-index:
0
机构:
KN Toosi Univ Technol, Fac Math, Tehran, Iran
KN Toosi Univ Technol, Fac Math, Tehran, Iran
Nikmehr, M. J.
Azadi, A.
论文数:
0
引用数:
0
h-index:
0
机构:
KN Toosi Univ Technol, Fac Math, Tehran, Iran
KN Toosi Univ Technol, Fac Math, Tehran, Iran
Azadi, A.
[J].
KRAGUJEVAC JOURNAL OF MATHEMATICS,
2021,
45
(04):
: 521
-
529
[37]
On critically perfect graphs
Wagler, A
论文数:
0
引用数:
0
h-index:
0
机构:
Konrad Zuse Zentrum Informat Tech Berlin, D-14195 Berlin, Germany
Konrad Zuse Zentrum Informat Tech Berlin, D-14195 Berlin, Germany
Wagler, A
[J].
JOURNAL OF GRAPH THEORY,
1999,
32
(04)
: 394
-
404
[38]
POLYOMINOS AND PERFECT GRAPHS
MAIRE, F
论文数:
0
引用数:
0
h-index:
0
机构:
Equipe Combinatoire, UFR 921, Université Pierre et Marie Curie, 75005 Paris, Case 189
MAIRE, F
[J].
INFORMATION PROCESSING LETTERS,
1994,
50
(02)
: 57
-
61
[39]
THEORY OF PERFECT GRAPHS
OLARU, E
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV GALATI,CATEDRA MATEMAT,GALATI,ROMANIA
UNIV GALATI,CATEDRA MATEMAT,GALATI,ROMANIA
OLARU, E
[J].
JOURNAL OF COMBINATORIAL THEORY SERIES B,
1977,
23
(01)
: 94
-
105
[40]
PERFECT STABLES IN GRAPHS
CROITORU, C
论文数:
0
引用数:
0
h-index:
0
CROITORU, C
SUDITU, E
论文数:
0
引用数:
0
h-index:
0
SUDITU, E
[J].
INFORMATION PROCESSING LETTERS,
1983,
17
(01)
: 53
-
56
←
1
2
3
4
5
→